Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A characterization of the group $ {\rm U}\sb{3}\,(4)$

Author: Richard Lyons
Journal: Trans. Amer. Math. Soc. 164 (1972), 371-387
MSC: Primary 20.29
MathSciNet review: 0286881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let T be a Sylow 2-subgroup of the projective special unitary group $ {U_3}(4)$, and let G be a finite group with Sylow 2-subgroups isomorphic to T. It is shown that if G is simple, then $ G \cong {U_3}(4)$; if G has no proper normal subgroup of odd order or index, then $ G \cong {U_3}(4)$ or T.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.29

Retrieve articles in all journals with MSC: 20.29

Additional Information

PII: S 0002-9947(1972)0286881-0
Keywords: Simple group, principal 2-block, generalized decomposition numbers
Article copyright: © Copyright 1972 American Mathematical Society